Alert archive / New York / Coastal Flood Statements in 2017

Coastal Flood Statement 32, NWS New York, NY

November 5, 20175 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Nov 5, 2017, 3:51 PM EST for 5 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It took effect at Nov 6, 2017, 8:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2017, 3:51 PM EST (20:51 UTC)
In effect from
Nov 6, 2017, 8:00 AM EST
Expired
Nov 6, 2017, 2:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Kings County, NY, Nassau County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WHUS41 KOKX 052051
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
351 PM EST SUN NOV 5 2017

...ISOLATED COASTAL FLOODING POSSIBLE MONDAY MORNING...

NJZ006-106-108-NYZ074-075-178-179-060900-
/O.NEW.KOKX.CF.S.0032.171106T1200Z-171106T1500Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
351 PM EST SUN NOV 5 2017

A FEW LOCATIONS MAY APPROACH OR JUST REACH MINOR COASTAL FLOODING
THRESHOLDS AROUND THE TIME OF HIGH TIDE MONDAY MORNING. HIGH TIDE 
IS EXPECTED BETWEEN 8 AM AND 11 AM, WITH MOST TIDAL DEPARTURES BETWEEN
1/2 AND 1 1/2 FEET.

&&

$$

CTZ009-NYZ071-177-060900-
/O.NEW.KOKX.CF.S.0032.171106T1500Z-171106T1800Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHERN NASSAU-
351 PM EST SUN NOV 5 2017

A FEW LOCATIONS MAY APPROACH OR JUST REACH MINOR COASTAL FLOODING
THRESHOLDS AROUND THE TIME OF HIGH TIDE LATE MONDAY MORNING INTO 
EARLY AFTERNOON. HIGH TIDE IS EXPECTED BETWEEN 11 AM AND 1 PM, WITH 
MOST TIDAL DEPARTURES BETWEEN 1/2 AND 1 1/2 FEET.

&&

$$
3 follow-up statements
885 
WHUS41 KOKX 060307
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1007 PM EST SUN NOV 5 2017

...LOCALIZED MINOR COASTAL FLOODING MONDAY MORNING...

NYZ177-060415-
/O.CAN.KOKX.CF.S.0032.171106T1500Z-171106T1800Z/
NORTHERN NASSAU-
1007 PM EST SUN NOV 5 2017

WATER LEVELS ARE EXPECTED TO STAY BELOW MINOR FLOOD LEVELS.

$$

NJZ006-106-108-NYZ074-075-178-179-061700-
/O.EXT.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
1007 PM EST SUN NOV 5 2017

* LOCATIONS...VULNERABLE LOCALES ALONG THE SOUTHERN BAYS AND THE
  ATLANTIC OCEAN BEACHFRONT OF WESTERN LONG ISLAND, AND ALONG
  LOWER NEW YORK HARBOR, NEWARK BAY, THE ARTHUR KILL AND TIDAL 
  PORTIONS OF NORTHEAST NEW JERSEY RIVERS.

* TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE MONDAY MORNING.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

&&

$$

CTZ009-NYZ071-061900-
/O.EXT.KOKX.CF.S.0032.171106T1600Z-171106T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
1007 PM EST SUN NOV 5 2017

* LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE MIDDAY MONDAY.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

&&

$$
161 
WHUS41 KOKX 060853
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
353 AM EST MON NOV 6 2017

...MINOR COASTAL FLOODING LOCALLY THIS MORNING...

NYZ075-178-179-061700-
/O.CAN.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/
/O.NEW.KOKX.CF.Y.0027.171106T1300Z-171106T1700Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
353 AM EST MON NOV 6 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
NOON EST TODAY...

* LOCATIONS...VULNERABLE LOCALES ALONG THE SOUTHERN BAYS AND THE 
  ATLANTIC OCEAN BEACHFRONT OF WESTERN LONG ISLAND.

* TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE THIS MORNING.

* COASTAL FLOOD IMPACTS...THERE IS A LOW THREAT OF PROPERTY 
  DAMAGE. SHALLOW FLOODING IS EXPECTED IN THE MOST VULNERABLE 
  LOCATIONS NEAR THE WATERFRONT AND SHORELINE. EXPECT AROUND 1 
  FOOT OF INUNDATION ABOVE GROUND LEVEL IN LOW LYING, VULNERABLE 
  AREAS. SOME ROADS AND LOW LYING PROPERTY INCLUDING PARKING 
  LOTS, PARKS, LAWNS AND HOMES/BUSINESSES WITH BASEMENTS NEAR 
  THE WATERFRONT WILL EXPERIENCE SHALLOW FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

THE BATTERY NYC
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.5 FT, MAJOR 4.6 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   6.4/ 6.9   1.4/ 1.9   0.4/ 0.9     1       NONE    

JAMAICA BAY NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   7.4/ 7.9   1.5/ 2.0   0.2/ 0.7     1      MINOR    

ROCKAWAY INLET NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 2.8 FT, MAJOR 3.8 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   7.1/ 7.6   1.5/ 2.0   0.5/ 1.0     2      MINOR    

FREEPORT NY
MLLW CATEGORIES - MINOR 5.7 FT, MODERATE 6.2 FT, MAJOR 6.9 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.4 FT
FOR NGVD - SUBTRACT 1.2 FT FROM MLLW VALUES

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   5.4/ 5.9   1.0/ 1.5   1.3/ 1.8     1      MINOR    

POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   5.7/ 6.2   1.0/ 1.5   0.2/ 0.7    2-3     MINOR    

EAST ROCKAWAY NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/09 AM   5.9/ 6.4   0.9/ 1.4   0.1/ 0.6     1      MINOR    

LINDENHURST NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/11 AM   2.1/ 2.6   0.6/ 1.1   0.5/ 1.0     1       NONE    

&&

$$

NJZ006-106-108-NYZ074-061700-
/O.CON.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
353 AM EST MON NOV 6 2017

...LOCALIZED MINOR COASTAL FLOODING...

* LOCATIONS...VULNERABLE LOCALES ALONG LOWER NEW YORK HARBOR,
  NEWARK BAY, THE ARTHUR KILL AND TIDAL PORTIONS OF NORTHEAST
  NEW JERSEY RIVERS.

* TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE THIS MORNING.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST 
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

$$

CTZ009-NYZ071-061900-
/O.CON.KOKX.CF.S.0032.171106T1600Z-171106T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
353 AM EST MON NOV 6 2017

...LOCALIZED MINOR COASTAL FLOODING...

* LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE MIDDAY TODAY.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST 
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.


$$
564 
WHUS41 KOKX 061607
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1107 AM EST MON NOV 6 2017

...MINOR COASTAL FLOODING LOCALLY THIS MORNING...

NYZ075-178-179-061715-
/O.CAN.KOKX.CF.Y.0027.000000T0000Z-171106T1700Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
1107 AM EST MON NOV 6 2017

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW YORK NY HAS CANCELLED THE
COASTAL FLOOD ADVISORY AS HIGH TIDE HAS PASSED.

$$

NJZ006-106-108-NYZ074-061715-
/O.CAN.KOKX.CF.S.0032.000000T0000Z-171106T1700Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
1107 AM EST MON NOV 6 2017

HIGH TIDE HAS PASSED. NO ADDITIONAL MINOR COASTAL FLOOD IS FORECAST AT THIS TIME.

$$

CTZ009-NYZ071-061900-
/O.CON.KOKX.CF.S.0032.000000T0000Z-171106T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
1107 AM EST MON NOV 6 2017

...LOCALIZED MINOR COASTAL FLOODING WITH THE EARLY AFTERNOON HIGH TIDE...

* LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE.

* TIMING...DURING TIMES OF HIGH TIDE MIDDAY TODAY.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST 
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

* SHORELINE IMPACTS...

&&

TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

BRIDGEPORT CT
MLLW CATEGORIES - MINOR 8.9 FT, MODERATE 10.4 FT, MAJOR 11.4 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 3.1 FT, MAJOR 4.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/12 PM   8.7/ 9.2   1.4/ 1.9   0.2/ 0.7     1      MINOR    
 
STAMFORD CT
MLLW CATEGORIES - MINOR 9.4 FT, MODERATE 11.0 FT, MAJOR 12.4 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.1 FT, MAJOR 4.5 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/12 PM   9.2/ 9.7   1.3/ 1.8   0.0/ 0.5     1      MINOR    
 
KINGS POINT NY
MLLW CATEGORIES - MINOR 10.0 FT, MODERATE 10.5 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 2.7 FT, MAJOR 5.2 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 06/12 PM   9.6/10.1   9.6/10.1   0.2/ 0.7     1       NONE    
 
&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 5, 1:53 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 5, 1:53 PM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service New York NY
153 PM EST Sun Nov 5 2017

.SYNOPSIS...
A warm front will approach from the south today, then lift
northward through the waters tonight. A cold front will then
approach on Monday and pass through Monday evening, followed by
high pressure building from the west through mid week. A strong
cold front may pass at the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A shortwave trough approaches from western PA this afternoon
bringing a chance of showers to the region, mainly north and
west of NYC. Some additional showers have developed south of
Long Island, which should move northward across Suffolk county
over the next few hours. These showers will generally be light.

High temps should be in the lower 60s in NYC metro and along
the coast, and in the upper 50s inland.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Showers will continue tonight, mainly this evening, with chances
overnight confined more to inland sections as the warm front
slowly lifts northward. Temps should remain steady or slowly
rise, with lower 60s expected in most places by daybreak except
well inland west of NYC. Mid 60s may be possible by daybreak
along the coast.

Sided with slower 00Z NAM vs 00Z GFS timing of a cold front
approaching in the afternoon and passing through in the
evening. Cloudy skies will continue, with showers mainly in the
afternoon and evening ahead of the cold frontal passage. After a
mild day with high temps in the upper 60s and lower 70s, brisk
N flow Mon night should bring in a more seasonable air mass,
with lows in the 40s in NYC metro and along the coast, and in
the mid/upper 30s inland.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Have sided more with a bland of the GFS/ECMWF re potential for a
wave of low pressure to form along the front to the south. Think
the front and wave will both be suppressed enough to keep
associated steady rainfall to the south, though with deep later
SW flow aloft and upper jet left exit region approaching, we
still could see overcast skies Tue into Tue night, along with
some isolated showers/or sprinkles mainly Tue night. High
pressure will follow for mid week, with still the likelihood of
a strong cold front passing at the end of the week per ECMWF,
bringing a quick shot of colder air for late Fri into Sat.

Daytime temps should fall below normal for the remainder of the
week. Overnight lows will be near normal, although there is the
potential for a widespread freeze next Fri night.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
High pressure northeast of the region slides eastward,
allowing a warm front to approach from the southwest. The warm
front gradually passes to the north tonight.

IFR has developed at NYC and western LI terminals a couple of
hours faster than forecast in -RADZ with MVFR elsewhere. IFR
will develop at rest of terminals through the remainder of the
day and is expected to prevail at least into the eve. Once the
winds shift S/SW, climatology suggests conds improve slightly to
MVFR. Some guidance suggests this with even improvement to VFR,
others do not, but have sided with climatology and have
improved conds back to MVFR around 06z to 08z most terminals.
-RADZ expected to end around 00z. Cold front approaches from the
 west Mon. Mainly MVFR Mon morning may briefly improve to VFR
 some terminals before coming back down as the front draws
 closer.

High pres nosing in from the NE appears to be weakening, thus
winds should start to shift to the E/SE over the next few
hours. Winds become S/SW tonight and into Mon.

.OUTLOOK FOR 18Z MONDAY THROUGH THURSDAY...
.Monday aftn and night...MVFR possible until cold fropa, then
VFR. Afternoon showers.
.Tuesday-Thursday...VFR. Possible rain late Tuesday and Tuesday
night.

&&

.MARINE...
SCA continues on the ocean, with E winds gusting to 25 kt and
seas 5-6 ft. Seas could fall below 5 ft for a time tonight, then
increasing S flow ahead of a cold front on Mon should return
ocean seas to the 5-6 ft range. Winds after cold fropa are
likely to gust to 25-30 kt on the ocean as well from Mon night
into Tue morning, and some residual 5-ft seas may linger into
Tue afternoon.

&&

.HYDROLOGY...
No hydrologic impacts expected, with max QPF through Mon evening
only 1/2 inch and spread out over a 2-day period.

&&

.TIDES/COASTAL FLOODING...
A full moon occurred early this Saturday morning, 123 AM EDT,
and astronomical tides will be running high.

Tidal departures are expected to be between 1/2 and 1 1/2 ft
around the times of high tide tomorrow. The most vulnerable
locations will be along the south shore bays of Long Island.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST Tuesday for ANZ350-353-355.

&&

SYNOPSIS...Goodman/24/19
NEAR TERM...BC
SHORT TERM...Goodman
LONG TERM...Goodman/24
AVIATION...24
MARINE...Goodman/24/19
HYDROLOGY...Goodman/24/19
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 5, 1:04 PM EST, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
104 PM EST Sun Nov 5 2017

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-061815-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield-
Northern New Haven-Northern Middlesex-Northern New London-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
104 PM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:39 AM ESTCoastal Flood StatementOKXNassau9 hr

Nearby

Coastal Flood Statements in New York, 2017Coastal Flood Statements in New Jersey, 2017Coastal Flood Statements in Connecticut, 2017Every coastal flood statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.